| Model Number |
PLT ,TIB A/P SLPD OSTEO |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via sems that the bushing of an ar-13200st-07.5 plate popped off when an ar-13380-46 cortical screw was being inserted.The screw was not able to be used and a larger screw was used to complete the case.